Universiti Teknologi Malaysia Institutional Repository

Penyelesaian kamiran nyata bagi persamaan resapan kompleks berpotensi kuadratik teritlak kompleks

Mohamad Zain, Shaharir and Abdul Aziz, Zainal (1997) Penyelesaian kamiran nyata bagi persamaan resapan kompleks berpotensi kuadratik teritlak kompleks. Matematika, 13 (2). pp. 29-40. ISSN 0127-8274

[img]
Preview
PDF - Published Version
169Kb

Official URL: http://www.fs.utm.my/matematika/content/view/25/31...

Abstract

We obtain solution of a complex diffusion equation with generalised complex quadratic potential, via method of analytical mechanics. The real integral solution conforms to the idea of the Feynman path integral

Item Type:Article
Uncontrolled Keywords:Complex diffusion equation, Feynman path integral, generalised complex quadratic potential, real integral solution, Green function
Subjects:Q Science > QA Mathematics
Divisions:Science
ID Code:64
Deposited By: Ms. Nazrinda A. Samah
Deposited On:31 Jan 2007 03:14
Last Modified:13 Aug 2010 05:00

Repository Staff Only: item control page